# SDR SWAA2020040335032

- Difficulty date: March 30, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 12,040 hours, 5,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPC CHECK PER MT 733-010-00-01 FAILED. L1 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP-RELAMP NO HELP / R&R'D EMERGENCY EXIT POWER SUPPLY AND BATTERY M01675-FWD LEFT CEILING PER MM 33-51-06 OPS CHECK NORMAL
